Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 161, NWS Austin/San Antonio, TX

May 26, 2020Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2020, 4:48 PM CDT for Lee County, Texas. It was in force for 44 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2020, 4:48 PM CDT (21:48 UTC)
Expired
May 26, 2020, 5:32 PM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Lee County, TX

The radar

The Ft Hood radar (KGRK), 61 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:50 PM CDTHAIL 1.254 Sw Lexington, TXBROADCAST MEDIA RELAYED A REPORT OF QUARTER TO HALF DOLLAR SIZE HAIL NEAR FEDOR.
May 26, 4:52 PM CDTHAIL 0.25Lexington, TXA COUPLE OF REPORTS OF PEA SIZED HAIL IN LEXINGTON.
May 26, 4:56 PM CDTHAIL 1Lexington, TXPUBLIC REPORT OF QUARTER SIZED HAIL IN LEXINGTON.
May 26, 5:01 PM CDTHAIL 1.75Lexington, TXPUBLIC REPORT OF PING PONG TO GOLF BALL SIZED HAIL COVERING THE GROUND IN LEXINGTON.
May 26, 5:02 PM CDTHAIL 2Lexington, TXBROADCAST MEDIA RELAYED A REPORT OF 2 INCH DIAMETER HAIL. TIME ESTIMATED BY RADAR DATA.
May 26, 5:15 PM CDTHAIL 1.752 E Lexington, TXCOCORAHS OBSERVER REPORTED 15 MINUTES OF HAIL RANGING IN SIZE FROM NICKELS TO GOLF BALLS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.8 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

361 
WUUS54 KEWX 262148
SVREWX
TXC287-262245-
/O.NEW.KEWX.SV.W.0161.200526T2148Z-200526T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
448 PM CDT Tue May 26 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Lee County in south central Texas...

* Until 545 PM CDT.

* At 447 PM CDT, a severe thunderstorm was located near Fedor, or
  near Lexington, moving east at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Giddings, Lexington, Dime Box, Fedor, Leo, Old Dime Box, Lincoln,
  Loebau, Manheim and Blue.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3014 9691 3025 9708 3026 9708 3032 9717
      3044 9711 3043 9685 3038 9679
TIME...MOT...LOC 2147Z 282DEG 7KT 3037 9707 

HAIL...1.25IN
WIND...60MPH
 
$$

PLATT
4 follow-up statements
202 
WWUS54 KEWX 262200
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
500 PM CDT Tue May 26 2020

TXC287-262245-
/O.CON.KEWX.SV.W.0161.000000T0000Z-200526T2245Z/
Lee TX-
500 PM CDT Tue May 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL LEE COUNTY...

At 459 PM CDT, a severe thunderstorm was located near Lexington,
moving east at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Giddings, Lexington, Dime Box, Fedor, Leo, Old Dime Box, Lincoln and
Loebau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3016 9691 3027 9707 3032 9709 3044 9708
      3043 9685 3038 9679
TIME...MOT...LOC 2159Z 276DEG 8KT 3037 9703 

HAIL...1.25IN
WIND...60MPH
 
$$

PLATT
510 
WWUS54 KEWX 262207
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
507 PM CDT Tue May 26 2020

TXC287-262245-
/O.CON.KEWX.SV.W.0161.000000T0000Z-200526T2245Z/
Lee TX-
507 PM CDT Tue May 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL LEE COUNTY...

At 506 PM CDT, a severe thunderstorm was located near Lexington,
moving east at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Lexington, Dime Box, Old Dime Box, Lincoln, Loebau, Leo, U.S. 
Highway 77 and Farm to Market Road 696. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3024 9687 3031 9702 3034 9706 3044 9708
      3043 9685 3038 9679
TIME...MOT...LOC 2206Z 271DEG 11KT 3038 9698 

HAIL...1.75IN
WIND...60MPH
 
$$

PLATT
742 
WWUS54 KEWX 262217
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
517 PM CDT Tue May 26 2020

TXC287-262245-
/O.CON.KEWX.SV.W.0161.000000T0000Z-200526T2245Z/
Lee TX-
517 PM CDT Tue May 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL LEE COUNTY...

At 516 PM CDT, a severe thunderstorm was located near Lexington,
moving east at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lexington, Dime Box, Old Dime Box, Leo, Loebau, Lincoln and Farm to 
Market Road 696. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Occasional cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3025 9686 3031 9698 3034 9701 3044 9701
      3043 9685 3038 9679
TIME...MOT...LOC 2216Z 261DEG 6KT 3041 9692 

HAIL...1.25IN
WIND...60MPH
 
$$

PLATT
544 
WWUS54 KEWX 262232 RRA
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
532 PM CDT Tue May 26 2020

TXC287-262241-
/O.CAN.KEWX.SV.W.0161.000000T0000Z-200526T2245Z/
Lee TX-
532 PM CDT Tue May 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However small hail is still possible with this
thunderstorm in far eastern Lee county along and north of Highway 21.

LAT...LON 3025 9686 3031 9698 3034 9701 3044 9701
      3043 9685 3038 9679
TIME...MOT...LOC 2230Z 282DEG 7KT 3040 9689 

$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:51 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 26, 2:51 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
251 PM CDT Tue May 26 2020

.SHORT TERM (Tonight through Wednesday Night)...
Drier air has worked into the area, and as we all recover from the
wet pattern over the past several days. This afternoon and evening
should remain mostly dry and uneventful. Temperatures reach the low
80s this afternoon, and low to mid 60s tonight. Tomorrow is a
different story as the low that spins over Texas, and drifts
slightly east, leaving the area under northwestern flow aloft. With
eventual southerly flow at the surface, shear values increase to
greater than 60kts. As high shear and vorticity propagate around the
low, South Central Texas is under the threat for severe storms, yet
again. Moderate instability across the region upwards of 2200J/kg of
CAPE, as the daytime further destabilizes the atmosphere.

Based on these factors, the Storm Prediction Center has the
northeastern portion of our CWA, including the Austin metro area, in
an enhanced risk for tomorrow evening. San Antonio's metro area, in
the slight risk area, will also have to be vigilant with evolving
weather conditions.

Initial development may start out as discrete cells in the Hill
Country, where very large hail will be the main threat. Should these
cells congeal as they progress and become more linear, damaging wind
will become the main threat, though the chance for large hail still
exists. Also, given the amount of shear generated, tornadoes may be
possible.

Activity should progress overnight, tomorrow night before
dissipating. Overnight lows that night will be in the upper 60s.

&&

.LONG TERM (Thursday through Tuesday)...
North flow will continue on the backside of the upper low on Thursday
with a continued chance of isolated showers and storms. Overall
coverage is not expected to be too high. The slight chance of rain
will shift to the south and southwest counties for Friday through
Sunday as moisture becomes a bit scoured for the remainder of the
area as the upper low departs and ridging begins to build back into
the region. The ridge is expected to center over the region
Monday/Tuesday with dry weather expected across the entire area.
Temperatures will be in the 80s and lower 90s for most of the
extended forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  87  67  87  66 /  -   40  60  20  10
Austin Bergstrom Intl Airport  62  87  66  87  66 /  -   40  60  20  10
New Braunfels Muni Airport     63  88  66  88  66 /  -   40  50  20  10
Burnet Muni Airport            62  85  64  85  63 /  -   50  60  10  10
Del Rio Intl Airport           67  95  71  93  70 /  -   -    0  -   20
Georgetown Muni Airport        62  87  65  85  65 /  -   50  70  10  10
Hondo Muni Airport             62  90  68  92  68 /  -   -   20  10  20
San Marcos Muni Airport        63  87  65  88  66 /  -   40  50  20  10
La Grange - Fayette Regional   65  86  67  88  68 /  -   40  50  20  10
San Antonio Intl Airport       67  89  68  90  68 /  -   20  50  20  20
Stinson Muni Airport           65  90  69  90  69 /  -   10  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...YBVP
Long-Term...Hampshire
Decision Support...BMW
Hazardous weather outlook, May 26, 4:35 PM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
435 PM CDT Tue May 26 2020

TXZ171>173-183>194-202>209-217>225-228-272145-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
435 PM CDT Tue May 26 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

An isolated strong to severe thunderstorm capable of producing
large hail is possible this afternoon and early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated to scattered severe thunderstorms are possible Wednesday
afternoon and evening for much of the region, primarily for
locations along and north of Interstate 10. Very large hail,
damaging wind gusts, and an isolated or two will all be possible.
Locally heavy rainfall is also possible.

There is a marginal risk for severe storms on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon and evening.

In the hours before

Special weather statement, May 26, 3:22 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
322 PM CDT Tue May 26 2020

TXZ194-262115-
Lee TX-
322 PM CDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE COUNTY UNTIL 415
PM CDT...

At 322 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lexington, moving east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lexington, Dime Box, Tanglewood, Fedor, Lake Somerville State Park &
Trailway, Leo, Old Dime Box and Blue.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3026 9668 3033 9714 3048 9712 3052 9703
      3054 9693 3049 9690 3046 9690 3046 9688
      3043 9687 3043 9685 3039 9679 3032 9674
      3032 9669 3029 9665
TIME...MOT...LOC 2022Z 274DEG 14KT 3042 9701

MO
Local storm report, May 26, 3:42 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 PM CDT TUE MAY 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             LEXINGTON               30.42N 97.00W
05/26/2020  E0.88 INCH       LEE                TX   BROADCAST MEDIA

&&

BMW
Special weather statement, May 26, 3:44 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
344 PM CDT Tue May 26 2020

TXZ205-207-221-262145-
Guadalupe TX-Bexar TX-Wilson TX-
344 PM CDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...
NORTHWESTERN WILSON AND NORTHEASTERN BEXAR COUNTIES UNTIL 445 PM
CDT...

At 343 PM CDT, Doppler radar was tracking a strong thunderstorm over
Live Oak, moving southeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Antonio, Schertz, Seguin, Cibolo, Universal City, Live Oak,
Selma, San Antonio Int Airport, Randolph AFB, Kirby, Alamo Heights,
Windcrest, Terrell Hills, St. Hedwig, La Vernia, China Grove, Marion,
Santa Clara, New Berlin and Zuehl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2954 9853 2962 9834 2959 9831 2962 9825
      2953 9788 2925 9825
TIME...MOT...LOC 2043Z 308DEG 13KT 2952 9833

MO
Special weather statement, May 26, 3:47 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
347 PM CDT Tue May 26 2020

TXZ193-194-209-262130-
Bastrop TX-Fayette TX-Lee TX-
347 PM CDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP...
SOUTHEASTERN LEE AND NORTH CENTRAL FAYETTE COUNTIES UNTIL 430 PM
CDT...

At 346 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paige, or 12 miles northeast of Bastrop, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Giddings, Paige, Circle D-KC Estates, Camp Swift, Serbin, Northrup,
McDade, Loebau, Rabbs Prairie, Warda, Hills, Winchester, Lincoln,
Manheim and Bastrop State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3017 9679 3016 9679 2992 9691 3019 9734
      3032 9731 3027 9673
TIME...MOT...LOC 2046Z 281DEG 20KT 3023 9716

PLATT
Local storm report, May 26, 3:55 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CDT TUE MAY 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             3 NNW LIVE OAK          29.59N 98.35W
05/26/2020  E0.50 INCH       BEXAR              TX   PUBLIC

            MAINLY PEA SIZED HAIL, BUT A FEW HAILSTONES
            WERE UP TO ONE-HALF INCH IN DIAMETER AT
            NACOGDOCHES ROAD AND LOOP 1604.

&&

EMP
Local storm report, May 26, 4:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 PM CDT TUE MAY 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             4 SSE CONVERSE          29.46N 98.29W
05/26/2020  E1.25 INCH       BEXAR              TX   STORM CHASER

            MOSTLY NICKEL TO QUARTER SIZED HAIL, WITH
            THE LARGEST HAILSTONES UP TO HALF DOLLAR
            SIZE.

&&

EMP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:08 PM CDTSevere Thunderstorm WarningEWXVal Verde67 min
May 25, 7:16 PM CDTSevere Thunderstorm WarningEWXVal Verde59 min
May 25, 7:38 PM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 25, 7:51 PM CDTSpecial Weather StatementEWXEdwards39 min
May 25, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde14 min
May 25, 8:20 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde40 min
May 25, 8:22 PM CDTSevere Thunderstorm WarningEWXVal Verde38 min
May 25, 8:40 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
May 25, 8:53 PM CDTSpecial Weather StatementEWXMedina52 min
May 25, 8:55 PM CDTSpecial Weather StatementEWXEdwards50 min
May 25, 9:25 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
May 25, 9:28 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 25, 9:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 25, 9:39 PM CDTSevere Thunderstorm WarningEWXVal Verde36 min
May 25, 9:42 PM CDTSpecial Weather StatementEWXBexar48 min
May 25, 10:35 PM CDTSpecial Weather StatementEWXAtascosa, Wilson40 min
May 25, 10:38 PM CDTSpecial Weather StatementEWXUvalde52 min
May 25, 11:11 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala34 min
May 25, 11:18 PM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes42 min
May 25, 11:36 PM CDTSevere Thunderstorm WarningEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca39 min
May 25, 11:38 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala52 min
May 26, 12:00 AM CDTSpecial Weather StatementEWXGoliad30 min
May 26, 12:08 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca52 min
May 26, 12:21 AM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Wilson3 hr
May 26, 12:26 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina, Wilson22 min
May 26, 12:44 AM CDTSpecial Weather StatementEWXAtascosa46 min
May 26, 12:50 AM CDTSpecial Weather StatementEWXWilson40 min
May 26, 12:55 AM CDTSpecial Weather StatementEWXDimmit50 min
May 26, 6:44 AM CDTSpecial Weather StatementEWXBlanco46 min
May 26, 7:29 AM CDTSevere Thunderstorm WarningEWXBlanco46 min
May 26, 7:38 AM CDTSpecial Weather StatementEWXReal52 min
May 26, 7:56 AM CDTSevere Thunderstorm WarningEWXEdwards, Real39 min
May 26, 8:02 AM CDTSpecial Weather StatementEWXHays43 min
May 26, 8:39 AM CDTSpecial Weather StatementEWXTravis36 min
May 26, 3:22 PM CDTSpecial Weather StatementEWXLee53 min
May 26, 3:44 PM CDTSpecial Weather StatementEWXGuadalupe61 min
May 26, 3:47 PM CDTSpecial Weather StatementEWXLee43 min
May 26, 4:08 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson45 min
May 26, 4:13 PM CDTSevere Thunderstorm WarningEWXLee47 min
May 26, 4:54 PM CDTSpecial Weather StatementEWXWilson51 min
May 26, 5:03 PM CDTSevere Thunderstorm WarningEWXWilson29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.